# SDR DALA2022071504899

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2318632) DURING INSPECTION FOUND ELONGATED HOLES AND WEAR ON SETLEMENT AREA ON AFT EDGE AT ACCESS PANEL 193D. REPAIRED PER B737-800 S.R.M. 51-70-05-2R PROCEDURE REPAIR GENERAL , PER B737-800 S.R.M. 51-70-05-2R PROCEDURE 8 REPAIR 8 IN REFERENCE PER B737-800 S.R.M. 53-40-70-2R PROCEDURE 1 REPAIR 1.
